12th SPAEN Annual Conference for Organizations
Representing Patients with Sarcomas, GIST or Desmoid-Tumours
24th – 26th of June 2022 in Frankfurt/Germany
SCANDIC FRANKFURT MUSEUMSUFER



PROGRAMME

Hybrid event: Onsite sessions + live-streaming via Zoom Recordings will be available after the meeting

Zoom-Link: https://us06web.zoom.us/j/83945552092?pwd=a1NXQmdWY2lHWWU5aUVReUdldVRLdz09

Meeting ID: 839 4555 2092 - Passcode: 875478

DAY 1 – FRIDAY June 24, 2022			
11:00	Opening of the Registration Desk		
12:30	Lunch (Restaurant Artrium)		
13:30	OFFICIAL START OF THE CONFERENCE (Room Nr. 63)		
13:30 (30)	Welcome to Frankfurt/Germany on behalf of the SPAEN Board Markus Wartenberg (DE), Vandana Gupta (IND), Denise Reinke (US)		
14:00 (90)	Patient Involvement in (Rare) Cancer Research / Sarcoma Research Chair: Markus Wartenberg Introduction & Setting the Scene / Markus Wartenberg (10 min) Spotlight Session & Discussion (10 min each) 20 Years of Patient Involvement in the UK: Key Learnings / Roger Wilson (online) A New Journey: NCT Patients as Research Partners / Markus Wartenberg Sarcomas: The Count-me-In Project / Taylor Cusher (online) Chordoma Foundation: Patients driving Research / Kimberley de Haseth, Chordoma Foundation US (online – pre-recorded) GIST Patient Registry USA / Latin America / Piga Fernandez & Denisse Montoya, Life Raft Group US (online) Exchange of experiences/ideas - discussion (20-30 min)		
15:30	COFFEE BREAK (30 min.)		
16:00 (120)	SPAEN AGM All Conference Participants are welcome! (Voting rights for SPAEN Members only) This session has an official invitation / agenda – important topics are: Report of the Board of Directors (2021) Financial Report (2021) Outlook 2022 and beyond Elections Applications/requests SPAEN Board		
18:00	BREAK BEFORE DINNER		
19:00	Internal Dinner Scandic Hotel (Restaurant Artrium)		

DAY 2 – SATURDAY June 25, 2022				
9:00	OFFICIAL START OF	THE CONFERENCE (I	Room Nr. 63)	
09:00 (90)	Drug Repurposing Moderator/Chairs: Denise Reinke (live), US & Ornella Gonzato (online), Italy Speaker: Pan Pantziarka, Anticancer Fund, UK (online) & Marco Schito, CURE Drug Repurposing Collaboratory (online), US Workshop / Roundtable			
10:30 – 11:00	COFFEE BREA	K (30 min.)		
11:00 (90)	 Quality of Life, PROs and long-term survivorship Chair: Roger Wilson (online) How PROs are changing and evolving as a valued tool in cancer research			
	Discussion			
12:30 – 14:00	L UN C H and NETW Breakout rooms open	/ORKING (90 min.) - R in zoom from 13:45	estaurant Artrium	
14:00 (90)	Soft Tissue Sarcomas (Room Nr. 63) Chair: Denise Reinke, US Medical & Research Update Speaker: Robin Jones, UK (online) Educational Spotlight: Liposarcomas Speaker: Peter Reichardt, DE (live)	GIST (Room Nr. 17) Chair: Gerard v. Oortmerssen, NL Medical & Research Update Speaker: Jean Yves Blay, FR (online) Avapritinib & Ripretinib in treatment algorithm – a status Speaker: Jon Trent, US (online)	Bone Sarcomas (Room Nr. 41) Chair: Ornella Gonzato, IT Medical Update & Research: Top 10 research projects in bone sarcoma Speaker: A. Leithner, AT (live) ctDNA in Bone Sarcoma Speaker: Eleni Tomazou, AT (online)	Desmoid (Room Nr. 25) Chair: Christina Baumgarten, DE Medical Update & Treatment Options Speaker: B. Kasper (live) Challenges of living with desmoids: Quality of Life, Support, Pain, Fertility/Pregnancy Speaker: Chiara Colombo, IT (online)
15:30 – 16:00 16:00 (45)	Treatment decisions in elderly patients with metastatic disease Speaker: Winette van der Graaf, NL (online)	Role of surgery in all stages of disease Speaker: Winan van Houdt, NL (online)	Living with and beyond bone sarcoma (Physical Rehab Aspects, Mental Health, Body Image) Speaker: Uta Dirksen, DE (online?)	Networking

16:45 (60)	Chair: Annika Laakso, FIN Quality in sarcoma surgery: Image – board – biopsy Jens Jakob, Germany (live)
17:45	Announcement Advocacy in Action Award Winners 2021
18:15	BREAK BEFORE DINNER
19:30	External Dinner (Main-Nizza Restaurant in walking distance)

DAY 3 - SUNDAY June 26, 2022				
09:00 (120)	SPAEN Board & Working Group Meeting Moderator: Denise Reinke, US (live)			
	 Sarcoma Centers/Networks of Excellence – access to treatment? Minimal Requirements for Sarcoma Care & Management 			
11:00 – 11:30 COFFEE BREAK (30 min.)				
11:30 (90)	Cancer Care: Ensuring that digitalisation benefits rare cancer patients • Digitalisation is changing healthcare systems (hcs) and the role of			
	 patients/patient advocates Healthcare & (Rare) Cancers: Digitalisation will be a very important key: Digitalisation will (must) bring solutions (improvements) also for our Sarcoma-/GIST (Rare Cancer) Community 			
	Markus Wartenberg, DE (live)			
	Examples from our global Sarcoma-/GIST patient community of how we are already involved in digitalisation or are even driving it forward:			
	Prepared short presentations or spontaneous examples/ success stories from the audience – exchange/discussion			
13:00	Closing Remarks – End of Meeting			
	SPAEN Board			